# SDR DALA2022022501223

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 -Y1732 WEB AT RT FR 20 NEAR R1 IS CORRODED. CORRECTIVE ACTION: R/R WEB FLOOR SUPPORT PER A320 SRM 51-72-11 AND 51-42-11. (2133858)
